# SDR DALA2022030701490

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,959 hours, 33,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 L3 DOOR EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R L3 EXTERIOR EMERGENCY LIGHT ASSY AS PER B757 AMM 33-51. EMERGENCY LIGHT TEST CHECKS NORMAL. (8538566)
